MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; SURESTEP FOLEY KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY; SURESTEP FOLEY KIT
Model Number 782100
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the iodine was missing from the kit.No medical intervention was required.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿contents: uro-prep¿ tray with: underpad, drape povidone-iodine solution npn 02076144 10cc syringe (prefilled with sterile water) to inflate foley catheter only.Sterile: contents of inner wrap are sterile unless package is opened or damaged.Directions for use on reverse side.Single use only.Do not resterilize.For urological use only.Latex-free, powder-free gloves(2) specimen container and label lubricant packet, forceps, prep balls (5) graduated collection container" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® FOLEY CATHETERIZATION TRAY URO-PREP¿ TRAY
Common Device Name
SURESTEP FOLEY KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9194251
Report Number1018233-2019-06504
Device Sequence Number14225602
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number782100
Device Catalogue Number782100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1